Next Article in Journal
D2 +Nin(T), n=7 and 9, Collision System
Previous Article in Journal
Inequivalence of Classes of Linearizable Systems of Second Order Ordinary Differential Equations Obtained by Real and Complex Symmetry Analysis
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 1998, 3(1), 59-65;

Peiffer Commutators by Using GAP Package

University of Celal Bayar, Faculty of Science, Department of Mathematics, Muradiye Campus, 45030, Manisa, Turkey
Published: 1 April 1998
PDF [2528 KB, uploaded 1 April 2016]


We describe Peiffer commutators within the Moore complex NG of a simplicial group G. The calculation of the Peiffer commutators is made by using GAP program.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Mutlu, A. Peiffer Commutators by Using GAP Package. Math. Comput. Appl. 1998, 3, 59-65.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top